MathSciNet Relay Station
MathSciNet bibliographic data
MR2842885 93D09 (34K20 34K36 34K45)
Zhang, Xiaohong; Wang, Chengliang; Li, Dong; Zhou, Xiaolong; Yang, Dan Robust stability of impulsive Takagi-Sugeno fuzzy systems with parametric uncertainties. Inform. Sci. 181 (2011), no. 23, 5278–5290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement